# SDR CIE2008F00002

- Difficulty date: July 13, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 016
- Engine: Garrtt TFE731*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WOULD NOT TURN ON THE GROUND VIA NOSEWHEEL STEERING OR VIA APPLICATION OF ASYMMETRIC TRUST AND BRAKE AFTER LANDING. AC WAS STOPPED ON THE RUNWAY AFTER ROLL OUT AND WAS UNABLE TO ENGAGE THE NOSE WHEEL STEERING.  AC WAS SUBSEQUENTLY TOWED FROM THE RUNWAY TO THE FBO.  MAINT WAS DISPATCHED AND AN OPERATIONAL TEST OF NOSE WHEEL STEERING IAW MM 32-50-00, PAGE 201.  OPERATIONAL CHECK OF NOSE WHEEL STEERING IS GOOD.  CHECKED SECURITY OF ELECTRICAL CONNECTORS TO STEERING SYSTEM COMPONENTS.  NO DEFECTS NOTED.  CANNOT DUPLICATE DISCREPANCY. SERVICED NOSE STRUT AFTER STEERING OPERATIONAL CHECK WITH NITROGEN TO PROPER DIMENSION IAW MM SECTION 12-10-00.  AC CONTINUED ON WITHOUT FURTHER AND LANDED WITH NO PROBLEMS.  (K)
